Top answers from doctors based on your search:
Disclaimer

Does withdrawal from psych drugs cause you to feel like bugs are crawling all over your skin

A 36-year-old member asked:
Dr. Michael Fisher
31 years experience Dermatology
Formication: Formication is a specific form of the general set of abnormal skin sensations known as paresthesias and tactile hallucinations. It is associated with ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 29-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Yes: Absolutely. That is a classic but not required symptom of alcohol withdrawal.
2
2 thanks
A 25-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
& your question is?: I'd like to help but don't see any question here. I can try to guess a question. Psychiatric drug withdrawal can cause your symptoms, though it is a ... Read More
2
2 thanks
Dr. Caroline Cribari
22 years experience Psychiatry
Call your MD: Bikram is very intense on the body with great dehydration and exersion. Discuss the potential safety risks of combining that form of exercise with you ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Kathryn Ko
33 years experience Neurosurgery
Increased blood pres: some docs think the skin crawling/buzing are related to the increase in blood pressure during withdrawl, treated with clonidine
1
1 comment
1
1 thank
A 25-year-old male asked:
Dr. George Valdez
Specializes in Family Medicine
Question: I'm sorry i don't see a question and have no idea what you are trying to ask.
A female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
Sorry: No, you were on a difficult and dangerous combination of meds , which needed revising. I do not know of any OTC ways of dealing with some of those s ... Read More
A 54-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Dogmatil: Dogmatil is an antipsychotic. A gradual taper of any medication you've been on for 7 years is probably better than suddenly stopping. Sudden changes w ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Tsu-Yi Chuang
49 years experience Dermatology
No.: Unfortunately, you might have developed a fibrosis at the site of hematoma.
1
1 thank
A 24-year-old male asked:
Dr. Brian Writer
15 years experience Psychiatry
Yes: Use and withdrawal could precipitate and/or exacerbate underlying tremoring condition. More likely with use. Neither should last more than couple days ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Brian Le
Dr. Brian Le answered
16 years experience Pain Management
Opiate withdrawal: Opioid withdrawal symptoms might include yawning, sweating, running nose, anxiety, restlessness, insomnia, dilated pupils, chills, palpitation, hypert ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month